MAUDE Adverse Event Report: INMODE LTD INMODE LTD; EVOKE CHEEK

INMODE LTD INMODE LTD; EVOKE CHEEK
Model Number AG608275A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Full thickness (3rd stage) burn on right cheek.
 
Additional Manufacturer Narrative
The system was tested, and no anomalies were found.Service inspection showed that the system works according to specifications.Summary of related investigations the event was result of a triple fault condition, characterized by extremely low probability: 1.Applicator was placed unproperly in a way that part or the whole applicator was in the air and mislead temperature sensors.2.Since technical inspection did not reveal any failure in patient call button, the only plausible explanation is the patient not pressing the button all the way.3.Treatment attendant was not in the room despite clear instruction in the ifu not to leave the patient unattended, and could not help the patient by removing the mask or pressing device off button to disable the device.After reviewing of safety record for about 500 devices installed around the world the coincidence of these circumstances looks extremely low.

Brand Name
INMODE LTD
Common Device Name
EVOKE CHEEK
Manufacturer (Section D)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer Contact
eran krieger
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key16384841
Report Number3010511300-2023-00045
Device Sequence Number17414949
Product Code PBX
UDI-Device Identifier07290016633542
UDI-Public07290016633542
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191855
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring,Inspection
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG608275A
Device Catalogue NumberAG608275A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite